U.S. doctors online nowAsk doctors free
Lexington, SC
A 38-year-old female asked:

I have a sinus infection and on an antibiotic and norco (hydrocodone and acetaminophen) for pain. i threw up undigested food hours after i ate or took meds. is this normal?

1 doctor answer3 doctors weighed in
Dr. Paul Grin
Pain Management 37 years experience
It is not normal: Nausea, vomiting, constipation and dizziness are only a few side effects of norco (hydrocodone and acetaminophen). Nsaid (ex. Ibuprofen) otc, relieve pain and inflammation. They are widely used for sinus infection. Rec.: ask your doctor about using these meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.